# SDR UALA2009100803165

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 33,166 hours, 7,353 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Freq Unit
- Condition: Malfunctioned
- Location: Cockpit
- Component: Satcom
- Component part number: 6228849001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA LINK LOST NO DATA LINKS ESTABLISHED (HF, VHF, SATCOM MODE S DATA LINKS LOST) ADVISORY.  REPLACED RADIO FREQ UNIT AND SYSTEM, OPS NORMAL.
